Alert archive / Arizona / Flash Flood Warnings in 2020

Flash Flood Warning 38, NWS Phoenix, AZ

August 30, 2020Gila County, Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 30, 2020, 12:13 AM MST for Gila County, Maricopa County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2020, 12:13 AM MST (07:13 UTC)
Expired
Aug 30, 2020, 4:15 AM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Gila County, AZ, Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 73 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 1:34 AM MSTHEAVY RAIN 1.024 Ne Sunflower, AZTHE RAIN GAGE ON MOUNT ORD HAD 1.02 INCH OBSERVED FROM 12:34 AM TO 1:34 AM.
Aug 30, 1:40 AM MSTFLASH FLOOD7 Nne Sunflower, AZ**DELAYED REPORT** THREE FOOT RISE ALONG SLATE CREEK AT US FOREST ROAD NUMBER 27 CROSSING. SALT RIVER PROJECT ESTIMATED A SHORT DISTANCE DOWNSTREAM OF A 7 FOOT RISE ALONG SLATE CREEK BASED ON OBSERVED HIGH WATER MARKS IN VEGETATION. TIME OF REPORT BASED ON EST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 7.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2020-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2020-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
2511 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

563 
WGUS55 KPSR 300713
FFWPSR
AZC007-013-301115-
/O.NEW.KPSR.FF.W.0038.200830T0713Z-200830T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1213 AM MST Sun Aug 30 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  The Bush burn scar in...
  Gila County in east central Arizona...
  Maricopa County in south central Arizona...

* Until 415 AM MST.

* At 1213 AM MST, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain over the Bush Burn Scar. 
  Between 0.5 and 1 inch of rain has fallen. Flash flooding is 
  ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Slate creek and Sycamore creek. The debris flow 
can consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Bush Burn
           Scar.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Life threatening flash flooding of areas in and around
           the Bush Burn Scar.

* Some locations that will experience flash flooding include...
  Tonto Basin.

This includes the following highways...
	AZ Route 188 between mile markers 263 and 266.
	AZ Route 87 between mile markers 218 and 227.

Additional rainfall amounts of 0.5 to 1.5 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Bush Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry arroyos is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3386 11147 3390 11146 3392 11146 3396 11145
      3397 11140 3392 11131 3390 11131 3388 11131

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

SDB
3 follow-up statements
709 
WGUS75 KPSR 300841
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
141 AM MST Sun Aug 30 2020

AZC007-013-301115-
/O.CON.KPSR.FF.W.0038.000000T0000Z-200830T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
141 AM MST Sun Aug 30 2020

...FLASH FLOOD WARNING FOR THE BUSH BURN SCAR REMAINS IN EFFECT 
UNTIL 415 AM MST EARLY THIS MORNING FOR GILA AND MARICOPA COUNTIES...

At 141 AM MST, Doppler radar and automated rain gauges indicated 
thunderstorms produced heavy rain over the Bush Burn Scar. Between 
0.5 and 1.5 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Slate creek and Sycamore creek. The debris flow 
can consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Bush Burn Scar.

SOURCE...Doppler radar and automated gauges.

IMPACT...Life threatening flash flooding of areas in and around
         the Bush Burn Scar.

Some locations that will experience flash flooding include...
  Tonto Basin.

This includes the following highways...
	AZ Route 188 between mile markers 263 and 266.
	AZ Route 87 between mile markers 219 and 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Bush Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3386 11147 3390 11146 3392 11146 3396 11145
      3397 11140 3392 11131 3390 11131 3388 11131

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

SDB
744 
WGUS75 KPSR 301021
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
321 AM MST Sun Aug 30 2020

AZC007-013-301115-
/O.CON.KPSR.FF.W.0038.000000T0000Z-200830T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
321 AM MST Sun Aug 30 2020

...FLASH FLOOD WARNING FOR THE BUSH BURN SCAR REMAINS IN EFFECT 
UNTIL 415 AM MST EARLY THIS MORNING FOR GILA AND MARICOPA COUNTIES...

At 321 AM MST, Doppler radar and automated rain gauges indicated 
thunderstorms produced heavy rain over the Bush Burn Scar. Between 
0.5 and 1.5 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Slate creek and Sycamore creek. The debris flow 
can consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Bush Burn Scar.

SOURCE...Doppler radar and automated gauges.

IMPACT...Life threatening flash flooding of areas in and around
         the Bush Burn Scar.

Some locations that will experience flash flooding include...
  Tonto Basin.

This includes the following highways...
	AZ Route 188 between mile markers 263 and 266.
	AZ Route 87 between mile markers 219 and 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Bush Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3386 11147 3390 11146 3392 11146 3396 11145
      3397 11140 3392 11131 3390 11131 3388 11131

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

SDB
034 
WGUS75 KPSR 301111
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
411 AM MST Sun Aug 30 2020

AZC007-013-301121-
/O.EXP.KPSR.FF.W.0038.000000T0000Z-200830T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
411 AM MST Sun Aug 30 2020

...FLASH FLOOD WARNING FOR THE BUSH BURN SCAR WILL EXPIRE AT 415 AM 
MST EARLY THIS MORNING FOR GILA AND MARICOPA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 1100 PM MST Sunday for a 
portion of south central Arizona.

LAT...LON 3386 11147 3390 11146 3392 11146 3396 11145
      3397 11140 3392 11131 3390 11131 3388 11131

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 9:26 PM MST, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 29, 9:26 PM MST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
926 PM MST Sat Aug 29 2020

.UPDATE...Updated Aviation Discussion.

&&

.SYNOPSIS...The threat for heavy rainfall will increase
this afternoon into Sunday across south-central and
southwest Arizona, with localized flash flooding possible.
Lingering chances for showers and storms are expected for early next
week before drier conditions settle back into the region by
Wednesday. Noticeably cooler temperatures are forecast starting this
weekend with temperatures at or below normal. A gradual warm up is
then seen during the latter half of next week with temperatures
likely returning to above seasonal normals.

&&

.DISCUSSION...
A significant moisture increase from the south is underway in
response to a pair of tropical disturbances off the coast of Mexico.
Evidence of this moisture increase is seen in both satellite imagery
and objective analysis data, with an axis of 1.7-1.8 inch
precipitable water oriented directly into western and central
Arizona. Ongoing isolated shower and thunderstorm activity across
western Maricopa County is likely related to the zone of theta-e
advection and perhaps enhanced forcing for ascent associated with an
upper-level jet across northern Arizona. Temperatures aloft are cold
for this time of year, and combined with the enhanced mid-level
flow, thunderstorms will be capable of producing small hail and may
remain fairly organized.

All in all, the environment is primed for heavy rainfall and strong
thunderstorms beginning as early as this afternoon and lasting into
Sunday. Details are still unclear how this will exactly evolve, but
the most likely scenario will be for a cluster of storms to develop
across Pima/Pinal counties this afternoon, with isolated areas of
thunderstorms north and east of Phoenix and across La Paz County.
Still questionable how active the Phoenix area will be these
evening, but likely depends on outflow progression and evolution.
Given the enhanced shear in place, the potential for a longer-lived
and more organized thunderstorm cluster or two exists this afternoon
and evening. The moisture-rich environment will be conducive for
heavy rainfall and isolated areas of flash flooding with any storms
that do form. Another signal exists in CAM ensemble guidance for
overnight convection across south-central Arizona, perhaps close to
sunrise. This setup is traditionally associated with some of our
most widespread and heavy rainfall events - something to keep an eye
on as the potential is there. Of course, this will all be dictated
by how convection evolves today and early Sunday morning.

Sunday remains unclear as well, but will be mainly dependent on the
degree of destabilization that occurs and how thick cloud cover will
remain. Model guidance suggests that the air mass will destabilize
as much or even more than today even in spite of preceding
convection with even higher moisture content available. This signal
is maximized across south-central Arizona, but again - very
uncertain. While model guidance isn't highlighting areas west of
Phoenix and especially into southeast California as much, this area
may in fact have the most unstable and conditionally favorable
environment for heavy rainfall and strong thunderstorms. However,
coverage is likely to remain more isolated across these areas.

Monday has the potential to be more active than initially
anticipated, as rich moisture remains in place while a digging
trough over the Great Basin approaches the Four Corners. Model
spread is unusually high at this lead time for the evolution of this
pattern, but at a minimum moisture will not be scoured out and
enhanced forcing for ascent could increase precipitation potential
and keep temperatures slightly below normal.

Unfortunately, all signs point to a restrengthening of an upper
level ridge over the Great Basin that will once again be anomalously
strong for early September. Some deterministic model solutions have
500-mb heights approaching 600 dm once again - which means more heat
could be in store for the Southwest. High temperatures could
approach 109 or 110 next weekend and will be flirting with excessive
heat thresholds. Most of the middle and later portions of next week
should be drier in this pattern as well.

&&

.AVIATION...Updated at 0426Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Cluster of showers/storms has progressed into the far eastern part
of the metro area at this point. Some weaker showers are slowly
building strength on the metro fringes and bear watching. At this
point, it appears the threat for widespread, robust overnight
thunderstorm activity is decreasing, but is not completely out of
the question. Potential is low enough to exclude from TAFs at this
point. For winds... residual southeasterly flow is spreading to all
terminals and should remain in place through the overnight hours and
late into Sunday morning.

Sunday will likely remain quiet through the morning but showers and
thunderstorms will blossom across the area during the early
afternoon hours. Potential increases for storm activity in the metro
area after 22Z and could be quite busy through 06Z.

Southeast California/Southwest Arizona including KIPL and KBLH:

Weak flow up out of the Gulf of California will continue through the
overnights hours, becoming stronger during Sunday afternoon.
Isolated thunderstorm activity looks likely Sunday afternoon and
evening across La Paz and Yuma counties, which could produce
westward traveling outflow winds that would potential impact KBLH
during the evening hours.

&&

.FIRE WEATHER...
Tuesday through Saturday: Occasional wetting rains are possible
continuing through Tuesday across Arizona. Rain could be locally
heavy in some locations. Much drier conditions will then affect the
region starting Wednesday. Afternoon humidity levels will reach 20-
30% on Tuesday and gradually back into the teens by Thursday.
Overnight recoveries will generally be 30-50% at lower elevations
and 45-75% higher terrain. Outside of thunderstorm areas, winds
should be weak and follow typical diurnal patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Sunday evening for AZZ533-534-537>563.

CA...None.
&&

DISCUSSION...Rogers
AVIATION...Iniguez
FIRE WEATHER...Rogers/Kuhlman

In the hours before

Local storm report, Aug 29, 9:37 PM MST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
937 PM MST SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     1 SE PHOENIX MESA GATEW 33.30N 111.65W
08/29/2020  M41 MPH          MARICOPA           AZ   AWOS

            AWOS STATION KIWA MESA GATEWAY AIRPORT.

&&

JS
Local storm report, Aug 29, 9:40 PM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
940 PM MST SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     4 NNW EAST MESA         33.47N 111.72W
08/29/2020  M40 MPH          MARICOPA           AZ   AWOS

            AWOS STATION KFFZ MESA FALCON FLD.

&&

JS
Local storm report, Aug 29, 9:44 PM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       4 ESE APACHE JUNCTION   33.39N 111.48W
08/29/2020  M0.53 INCH       PINAL              AZ   MESONET

            MESONET STATION FW7132 GOLD CANYON.

&&

JS
Local storm report, Aug 29, 9:45 PM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
945 PM MST SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HEAVY RAIN       2 NNE FLORENCE JUNCTION 33.29N 111.33W
08/29/2020  M0.79 INCH       PINAL              AZ   MESONET

            MESONET STATION JE029 2.1 N FLORENCE
            JUNCTION (JE-FULLER).

&&

JS
Local storm report, Aug 29, 10:01 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1001 PM MST SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HEAVY RAIN       4 WSW APACHE JUNCTION   33.38N 111.61W
08/29/2020  M0.62 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED IN 30 MINUTES.

&&

JS
Local storm report, Aug 29, 10:14 PM MST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1014 PM MST SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     6 ENE SUN LAKES         33.24N 111.78W
08/29/2020                   MARICOPA           AZ   TRAINED SPOTTER

            5 IN. TREE SNAPPED AND NUMEROUS BRANCHES.

&&

JS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 6:39 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal4 hr
Aug 29, 6:46 PM MSTSpecial Weather StatementPSRMaricopa44 min
Aug 29, 6:56 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal64 min
Aug 29, 7:16 PM MSTSevere Thunderstorm WarningPSRMaricopa59 min
Aug 29, 7:33 PM MSTSpecial Weather StatementPSRMaricopa42 min
Aug 29, 7:52 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 29, 9:40 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal110 min
Aug 30, 2:35 PM MSTSpecial Weather StatementPSRYuma25 min
Aug 30, 2:41 PM MSTSpecial Weather StatementPSRMaricopa49 min
Aug 30, 2:49 PM MSTSevere Thunderstorm WarningPSRYuma26 min
Aug 30, 3:08 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal37 min
Aug 30, 3:22 PM MSTSpecial Weather StatementPSR23 min
Aug 30, 3:25 PM MSTSpecial Weather StatementPSRYuma50 min
Aug 30, 3:37 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal4 hr
Aug 30, 3:45 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 30, 3:50 PM MSTSpecial Weather StatementPSR40 min
Aug 30, 3:55 PM MSTSpecial Weather StatementPSRYuma50 min
Aug 30, 4:08 PM MSTDust Storm AdvisoryPSRMaricopa67 min
Aug 30, 4:13 PM MSTSpecial Weather StatementPSRLa Paz62 min
Aug 30, 4:45 PM MSTSpecial Weather StatementPSR30 min
Aug 30, 4:48 PM MSTSpecial Weather StatementPSRYuma42 min

Nearby

Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.